On Ƶp-Norms of Random Vectors
- 7 Downloads
To any n-dimensional random vector X we may associate its Lp-centroid body Ƶp (X) and the corresponding norm. We formulate a conjecture concerning the bound on the Ƶp (X)-norm of X and show that it holds under some additional symmetry assumptions. We also relate our conjecture to estimates of covering numbers and Sudakov-type minoration bounds.
Unable to display preview. Download preview PDF.
- 1.S. Artstein-Avidan, A. Giannopoulos, and V. D. Milman, Asymptotic Geometric Analysis. Part I, Mathematical Surveys and Monographs, 202, Amer. Math. Soc., Providence, Rhode Island (2015).Google Scholar
- 3.S. Bobkov and F. L. Nazarov, “On convex bodies and log-concave probability measures with unconditional basis,” in: Geometric Aspects of Functional Analysis, Lect. Notes Math., 1807 (2003), pp. 53–69.Google Scholar
- 4.S. Brazitikos, A. Giannopoulos, P. Valettas, and B. H. Vritsiou, Geometry of Isotropic Convex Bodies, Mathematical Surveys and Monographs, 196, Amer. Math. Soc., Providence, Rhode Island (2014).Google Scholar
- 6.R. Latała, “Weak and strong moments of random vectors,” Marcinkiewicz Centenary Volume, Banach Center Publ., 95, 115–121 (2011).Google Scholar
- 7.R. Latała, “On some problems concerning log-concave random vectors,” Convexity and Concentration, IMA Vol. Math. Appl., 161, 525–539, Springer, New York (2017).Google Scholar